# SDR AALA202307284748

- Difficulty date: July 25, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A320*
- Aircraft serial: 6427
- Aircraft time: 27,031 hours, 10,927 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE AT ROWS 35L AND 36L. REPAIRED WIRING AT CONNECTOR, AFT LEFT HAND CABIN.
